# SDR DALA2024100909898

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,459 hours, 24,542 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5805 L-4 DOOR ARMED LT INOP. CORRECTIVE ACTION: REMOVED DEBRIES FROM LOT, OPS CHECK NORMAL, DOOR ARM/ DISARM NORMAL. (6686216)
